# SDR DALA2023070205292

- Difficulty date: June 28, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,884 hours, 9,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3356, EXIT SIGN IN PILOT CREW REST AREA IS OUT OF ITS HOLDER AND HANGING FROM THE CEILING. CORRECTIVE ACTION: RE-SECURED AS REQUIRED. (LP 8314434)
